Nonstationary INAR(1) Process with th-Order Autocorrelation Innovation
Kaizhi Yu,
Hong Zou and
Daimin Shi
Abstract and Applied Analysis, 2013, vol. 2013, 1-10
Abstract:
This paper is concerned with an integer-valued random walk process with q th-order autocorrelation. Some limit distributions of sums about the nonstationary process are obtained. The limit distribution of conditional least squares estimators of the autoregressive coefficient in an auxiliary regression process is derived. The performance of the autoregressive coefficient estimators is assessed through the Monte Carlo simulations.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/951312.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/951312.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:951312
DOI: 10.1155/2013/951312
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().